Prediction theory for Markoff processes.
Balakrishnan, A. V.
Pacific J. Math., Tome 11 (1961) no. 4, p. 1171-1182 / Harvested from Project Euclid
Publié le : 1961-05-14
Classification:  60.60
@article{1103036903,
     author = {Balakrishnan, A. V.},
     title = {Prediction theory for Markoff processes.},
     journal = {Pacific J. Math.},
     volume = {11},
     number = {4},
     year = {1961},
     pages = { 1171-1182},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1103036903}
}
Balakrishnan, A. V. Prediction theory for Markoff processes.. Pacific J. Math., Tome 11 (1961) no. 4, pp.  1171-1182. http://gdmltest.u-ga.fr/item/1103036903/